Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 19 (1996), Issue 1, Pages 33-37
http://dx.doi.org/10.1155/S0161171296000063

Tilings with the neighborhood property

1Division of Mathematics, Midwestern State University, 3410 Taft Boulevard, Wichita Falls 76308-2099, TX, USA
2Department of Mathematics, University of Nebraska, Lincoln 68588-0323, Nebraska, USA

Received 11 January 1994

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Linda S. Fosnaugh and Earl S. Kramer, “Tilings with the neighborhood property,” International Journal of Mathematics and Mathematical Sciences, vol. 19, no. 1, pp. 33-37, 1996. doi:10.1155/S0161171296000063